# SDR YENA2024082601170

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 06512
- Aircraft time: 30,926 hours, 9,933 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#373, BOS-AUA. 'FUME ODOR AFT GALLEY; C/W INFO NOTICE 2017-T015 SEC B1 IDENTIFIED ODOR FROM PACK #1, DECONTAMINATION LEVEL A ACCOMPLISHED PER TSM 05-50-00.A/C OK FOR SVC.'
